# SDR DALA2023121510312

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 73,582 hours, 28,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 RED SEAT MOUNTED EMERGENCY LIGHT AT 26D INOPERATIVE. CORRECTIVE ACTION: FOUND BAD SPLICE UNDER SEAT. REPLACED SPLICE AND TESTS NORMAL PER SWPM 20-30. (4411906)
